# SDR 98ZZZX3312

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800CW
- Make and model: Beech D95A
- Aircraft serial: TD602
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 9598000190
- Condition: Damaged
- Location: Rt Nacelle
- Part time: 4,685 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ANNUAL INSPECTION, THE LOWER AFT RT NACELLE SKIN WAS FOUND CHAFING INTO THE WING SKIN DIRECTLY AFT OF THE FORWARD LOWER SPAR CAP.  IT HAD ALSO CHAFED A LINE INTO THE SPAR CAP TO A DEPTH OF .008 INCH.  BEECHCRAFT TECHNICAL SUPPORT WAS CONTACTED, ENGINEERING DEPT NOTIFIED AND REPAIRS MADE IAW THEIR RECOMMENDATIONS.  THIS DISCREPANCY WAS FOUND AFTER READING FAA AC 43-16A DATED JULY '98.
